Open Access
Translator Disclaimer
2011 The Field of LE-Series with a Nonstandard Analytic Structure
Ali Bleybel
Notre Dame J. Formal Logic 52(3): 255-265 (2011). DOI: 10.1215/00294527-1435447

Abstract

In this paper we prove that the field of Logarithmic-Exponential power series endowed with the exponential function and a class of analytic functions containing both the overconvergent functions in the t-adic norm and the usual strictly convergent power series is o-minimal.

Citation

Download Citation

Ali Bleybel. "The Field of LE-Series with a Nonstandard Analytic Structure." Notre Dame J. Formal Logic 52 (3) 255 - 265, 2011. https://doi.org/10.1215/00294527-1435447

Information

Published: 2011
First available in Project Euclid: 28 July 2011

zbMATH: 1258.03042
MathSciNet: MR2822488
Digital Object Identifier: 10.1215/00294527-1435447

Subjects:
Primary: 03C64

Keywords: analytic structure , exponential , O-minimality

Rights: Copyright © 2011 University of Notre Dame

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.52 • No. 3 • 2011
Back to Top